# SDR IPXA2025040478227

- Difficulty date: March 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5327545200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE CROSSBEAM C60 AT Y0 CLS ADAPTER HAS EXFOLIATION. DOT 68-07.  OK TO INSTALL CLS ADAPTER GIVEN. COMPLIED WITH STEP 10 OF  PELIMINARY 2 E.A.# 300-5317-27-A3844.  REVIEWED
